# SDR DALA2014112206314

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STRUCTURE OF CARGO DOOR FRAME BS 1155-1212 AND LONG 28R.  NEW SPACER WAS INSTALLED IAW  SRM 53-05, FIG 123 AND 51-30-5.
